Geometric & Functional Analysis GAFA

, Volume 15, Issue 3, pp 697–719

Kähler–Ricci solitons on compact complex manifolds with C1(M) > 0

Original Paper

DOI: 10.1007/s00039-005-0522-y

Cite this article as:
Cao, HD., Tian, G. & Zhu, X. GAFA, Geom. funct. anal. (2005) 15: 697. doi:10.1007/s00039-005-0522-y


In this paper, we discuss the relation between the existence of Kähler–Ricci solitons and a certain functional associated to some complex Monge–Ampère equation on compact complex manifolds with positive first Chern class. In particular, we obtain a strong inequality of Moser–Trudinger type on a compact complex manifold admitting a Kähler–Ricci soliton.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Department of MathematicsTexas A&M UniversityCollege StationUSA
  2. 2.Department of MathematicsMassachusetts Institute of TechnologyCambridgeUSA
  3. 3.School of Mathematical SciencesPeking UniversityBeijingChina
  4. 4.Department of Mathematics PrincetonUSA
  5. 5.School of Mathematical SciencesPeking UniversityBeijingChina

Personalised recommendations